SHAFAQNA – The antipsychotic medicine Geodon (ziprasidone) and generic versions of the drug can cause a rare, dangerous skin reaction that can progress to affect other parts of the body, the U.S. Food and Drug Administration says.
The agency has ordered that ziprasidone’s label carry a new warning about this condition, called Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS).
Patients who are taking ziprasidone and develop a fever with a rash and/or swollen lymph glands should seek immediate medical care. If DRESS is suspected, doctors should immediately take patients off the drug, the FDA said.
DRESS can lead to inflammation of the liver, kidney, lungs, heart or pancreas, and possibly death.
https://en.shafaqna.com/wp-content/uploads/2018/02/new-logo-s-2.png00adminhttps://en.shafaqna.com/wp-content/uploads/2018/02/new-logo-s-2.pngadmin2014-12-13 12:16:252014-12-13 12:16:25Drug Can Cause Dangerous Skin Reaction: FDA